# SDR FDEA201204181482

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5090
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE AT BS 1660 HAS SEVERAL NICKS, GOUGES, AND CORROSION AROUND NUT PLATE HOLES AND VICINITY OF RBL 58.  FLOORBEAM WAS FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL II AND III.  ORIGINAL MATERIAL .125 AFTER REWORK .060.  R & R FLOORBEAM IAW DWG 146N5110 SH1 AND SRM 51-40-02.  MAJOR REPAIR.
